American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Galatia Cleanthous. Monotonicity theorems for analytic functions centered at infinity. Proc. Amer. Math. Soc. 142 (2014) 3545-3551.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Yu. Solynin. An estimate for the Green's function. Proc. Amer. Math. Soc. 142 (2014) 3067-3074.
Abstract, references, and article information   
View Article: PDF

[3] Gaven J. Martin. Holomorphic motions and quasicircles. Proc. Amer. Math. Soc. 141 (2013) 3911-3918.
Abstract, references, and article information   
View Article: PDF

[4] Fan Jinhua. On extremal quasiconformal mappings of non-landslide type. Proc. Amer. Math. Soc. 139 (2011) 2729-2733. MR 2801611.
Abstract, references, and article information   
View Article: PDF

[5] Kourosh Tavakoli. Boundary points as limit functions of iterated holomorphic function systems. Proc. Amer. Math. Soc. 137 (2009) 1971-1976. MR 2480278.
Abstract, references, and article information   
View Article: PDF

[6] Linda Keen and Nikola Lakic. Random holomorphic iterations and degenerate subdomains of the unit disk. Proc. Amer. Math. Soc. 134 (2006) 371-378. MR 2176004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arcadii Z. Grinshpan and Anatolii Grinshpan. A note on de Branges' weights. Proc. Amer. Math. Soc. 133 (2005) 2605-2608. MR 2146204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Guowu Yao. On criteria for extremality of Teichmüller mappings. Proc. Amer. Math. Soc. 132 (2004) 2647-2654. MR 2054790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zhong Li, Shengjian Wu and Zemin Zhou. An extremal problem of quasiconformal mappings. Proc. Amer. Math. Soc. 132 (2004) 3283-3288. MR 2073303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Guizhen Cui. Conjugacies between rational maps and extremal quasiconformal maps. Proc. Amer. Math. Soc. 129 (2001) 1949-1953. MR 1825901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Li Quan Liu. Correction to: ``On coefficient inequalities for meromorphic univalent functions'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 114} (1992), no.\ 2, 413--422; MR1086333 (92e:30012)] . Proc. Amer. Math. Soc. 120 (1994) MR 1195726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sook Heui Jun. Univalent harmonic mappings on $\Delta=\{z\colon\ \vert z\vert >1\}$ . Proc. Amer. Math. Soc. 119 (1993) 109-114. MR 1148026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Li Quan Liu. On coefficient inequalities for meromorphic univalent functions . Proc. Amer. Math. Soc. 114 (1992) 413-422. MR 1086333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edgar Reich and Harold S. Shapiro. Teichm\"uller-type annihilators of $L\sp 1$-analytic functions . Proc. Amer. Math. Soc. 109 (1990) 1011-1017. MR 1012938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Fehlmann. A remark on angular complex dilatations of quasiconformal mappings . Proc. Amer. Math. Soc. 104 (1988) 1071-1077. MR 930251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marvin Ortel and Wayne Smith. The argument of an extremal dilatation . Proc. Amer. Math. Soc. 104 (1988) 498-502. MR 962819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edgar Reich. Construction of Hamilton sequences for certain Teichm\"uller mappings . Proc. Amer. Math. Soc. 103 (1988) 789-796. MR 947659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. C. Penner. Extremal lengths on Denjoy domains . Proc. Amer. Math. Soc. 102 (1988) 641-645. MR 928996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ke Hu and Xin Han Dong. The asymptotic behavior of univalent functions . Proc. Amer. Math. Soc. 100 (1987) 75-81. MR 883404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kurt Strebel. Is there always a unique extremal Teichm\"uller mapping? . Proc. Amer. Math. Soc. 90 (1984) 240-242. MR 727241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Edgar Reich. Nonuniqueness of Teichm\"uller extremal mappings . Proc. Amer. Math. Soc. 88 (1983) 513-516. MR 699424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Julian Gevirtz. An upper bound for the John constant . Proc. Amer. Math. Soc. 83 (1981) 476-478. MR 627673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maxwell O. Reade and Pavel G. Todorov. The radii of starlikeness and convexity of certain Nevanlinna analytic functions . Proc. Amer. Math. Soc. 83 (1981) 289-295. MR 624916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Jerison and Allen Weitsman. On the means of quasiregular and quasiconformal mappings . Proc. Amer. Math. Soc. 83 (1981) 304-306. MR 624919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Styer and D. J. Wright. Results on bi-univalent functions . Proc. Amer. Math. Soc. 82 (1981) 243-248. MR 609659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stephan Ruscheweyh. Neighborhoods of univalent functions . Proc. Amer. Math. Soc. 81 (1981) 521-527. MR 601721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yusuf Abu-Muhanna and Thomas H. MacGregor. Variability regions for bounded analytic functions with applications to families defined by subordination . Proc. Amer. Math. Soc. 80 (1980) 227-233. MR 577749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jacob Burbea. Capacities and spans on Riemann surfaces . Proc. Amer. Math. Soc. 72 (1978) 327-332. MR 507333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1